MAUDE Adverse Event Report: BECKMAN COULTER IRELAND INC UNICEL DXH 520 HEMATOLOGY INSTRUMENT; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER IRELAND INC UNICEL DXH 520 HEMATOLOGY INSTRUMENT; COUNTER, DIFFERENTIAL CELL
Model Number TN,DXH 520 CP HEMATOLOGY INSTRUMENT
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) inspected the dxh520 instrument.He anew lot of controls for the customer and also suspected that a recently replaced main board could have contributed to the issue.The fse also adjusted the mean channel of the rbc latex and replaced the main card.He the ran daily checks, repeatability, carryover, latex and qc successfully.Patient information was not provided by the customer.Bec internal identifier case (b)(4).
 
Event or Problem Description
The customer reported getting erroneous high platelet (plt) results on three (3) patients and qc while using their dxh 520 hematology instrument.Erroneous results were not reported out of the laboratory, there was no impact or change to patient treatment as a result of this event.The customer ran the qc vials on the morning of the occurrence and they passed, even thought they were expired.The customer began running samples and 3 of the patient samples had high plt results, the customer mixed the samples and re-ran them.The second plt result was higher than the first run.The customer did not report the results out and sent the samples out to get tested elsewhere.The results of the last run were requested but the customer said they did not have those results.

Brand Name
UNICEL DXH 520 HEMATOLOGY INSTRUMENT
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER IRELAND INC
lismeehan
o¿callaghan¿s mills, co. clare
EI 
MDR Report Key10615037
Report Number1061932-2020-00158
Device Sequence Number3806332
Product Code GKZ
UDI-Device Identifier15099590679781
UDI-Public(01)15099590679781(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K181475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,DXH 520 CP HEMATOLOGY INSTRUMENT
Device Catalogue NumberB40602
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2020
Initial Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1